Oklahoma, 2019

Tornadoes and Flash Flooding in Oklahoma, May 7 to 8, 2019

May 7 to 8, 2019 · NWS OUN · 41 events in 18 counties and zones

Numerous supercell storms were followed by a large line of thunderstorms that produced severe weather on the evening and overnight of the 7th into the 8th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$342,000
Crop damage
None recorded
Events
41

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Numerous supercell storms were followed by a large line of thunderstorms that produced severe weather on the evening and overnight of the 7th into the 8th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at May 7, 5:13 AM CST, 3 hours 49 minutes earlier.

Area forecast discussion, May 7, 5:13 AM CST, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Norman OK
613 AM CDT Tue May 7 2019

.DISCUSSION...
12Z TAF discussion.

&&

.AVIATION...
Cone convection could impact WWR early this morning. Otherwise, a
period of MVFR still appears possible for many sites through 15Z
before rising to VFR through remainder of the day. Expect to see
late afternoon storms begin to impact sites across west and then
this activity will move east across the area overnight with a
return of MVFR conditions.

&&

.PREV DISCUSSION... /issued 303 AM CDT Tue May 7 2019/

DISCUSSION...
Main forecast concern will be severe and flooding chances Tuesday
and Wednesday.

A dryline in the western panhandles and an outflow boundary
extending across the northern panhandles into northwest Oklahoma
will serve as a focus for storm initiation this afternoon as a 500mb
low moves through the four corners region. These storms will make
their way eastward into western Oklahoma and north Texas by late
afternoon / early evening. With an increasing low level jet, storms
will present a threat for very large hail and possibly tornadoes.
Expect this to quickly morph into a wind threat as storms merge into
a line and march eastward across the CWA during the evening and
overnight hours. Additionally, given antecedent rains and ample
PWATS, heavy rainfall and flash flooding will also be a threat.

Wednesday's forecast will be heavily dependent on how quickly we can
clear convection Wednesday morning. Models have been trending
downward with the chances for afternoon / evening convection on
Wednesday. Still expecting to see some isolated to scattered storms
form along a fast moving front Wednesday evening. Any storms that do
form will carry a risk for some severe hail and winds.

Much cooler temperatures will follow this front and persist into the
weekend. The next trough will approach the area Saturday, giving us
rain chances through the weekend.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  78  63  78  52 /  20  80  60  20
Hobart OK         76  62  80  50 /  30  80  20  10
Wichita Falls TX  80  66  82  55 /  20  80  60  10
Gage OK           76  58  79  43 /  70  80  10   0
Ponca City OK     79  64  77  51 /  20  90  70  40
Durant OK         82  66  78  62 /  20  70  90  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

30/14/30
Hazardous weather outlook, May 7, 7:56 AM CST, 1 hour 6 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
856 AM CDT Tue May 7 2019

OKZ004>048-050>052-TXZ083>090-081400-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
856 AM CDT Tue May 7 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a moderate risk of severe storms late this afternoon and
evening across far western Oklahoma and western north Texas...
with an enhanced risk and slight risk farther east.

Location...
The moderate risk is generally west of a line from Gage to Sayre
Oklahoma to Goodlett Texas. This is surrounded by an enhanced risk
covering the western third of Oklahoma and nearby north Texas
counties... and a slight risk covering much of the central third
of Oklahoma and nearby north Texas counties.

Timing...
300 PM tonight through 500 AM Wednesday morning.

Impacts...
Hail to the size of baseballs.
Damaging winds up to 80 mph.
Tornadoes.
Flooding rainfall.

Discussion...
Storms are expected to fire along a dryline and outflow boundary
across the panhandles into northwest Oklahoma this afternoon.
Initially storms will be more isolated in nature and will pose a
threat for very large hail and tornadoes. Expectation is for this
to evolve into primarily a wind and heavy rain threat as storms
merge into a line and march eastward across central Oklahoma into
the evening and overnight hours.

.Heavy Rainfall...
There is a slight risk for flash flooding across much of Oklahoma
and western north Texas tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and western north Texas should prepare for severe
weather operations this evening and overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
Severe thunderstorms will again be possible Wednesday afternoon
and evening along a fast moving cold front. Coverage is expected
to remain isolated to scattered...however...all severe weather
hazards will be possible.

There is also a chance of thunderstorms late Friday into
Saturday... but severe storms are not expected at this time.

.Heavy Rainfall...
Heavy rainfall will be possible Wednesday morning which may cause
flash flooding.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 7, 5:44 AM CST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
644 AM CDT Tue May 7 2019

OKZ006-007-071215-
Alfalfa OK-Grant OK-
644 AM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR northern Alfalfa and northwestern
Grant Counties Until 715 AM CDT...

AT 643 AM CDT, a strong thunderstorm was located near Burlington,
moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3682 9854 3700 9854 3700 9786
TIME...MOT...LOC 1143Z 232DEG 17KT 3694 9845

30
Special weather statement, May 7, 7:56 AM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
856 AM CDT Tue May 7 2019

OKZ007-071430-
Grant OK-
856 AM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Grant County Until
930 AM CDT...

AT 852 AM CDT, a strong thunderstorm was located 4 miles east of
Wakita, moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Medford, Wakita and Renfrow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3679 9758 3679 9792 3694 9793 3700 9782
      3700 9760
TIME...MOT...LOC 1352Z 260DEG 15KT 3689 9785

Mahale

The radar

The Vance AFB radar (KVNX), 55 km away, was scanning. The volume nearest the first event began at 15:03 UTC.

Open the radar archive at this moment

Event by event

11 flash flood, 8 tornado, 8 thunderstorm wind, 7 flood, 7 hail. Local standard time, as filed.

Flood, Grant

When
May 7, 9:02 AM CST to 12:02 PM CST
Where
Grant County, Deer Creek to 0.41 mi E of Deer Creek
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
36.810, -97.520

Standing water on roadway. Report with picture via twitter.

Tornado, Beckham

When
May 7, 7:12 PM CST to 7:16 PM CST
Where
Beckham County, 8.7 mi S of Texola to 7.34 mi SSE of Texola
Rating
EFU
Path length
2 mi
Path width
100 yd
Reported by
Emergency Manager
Coordinates
35.096, -99.963

Television storm chasers and emergency management spotters observed a tornado to the south of Texola moving northeast. No damage was reported and the path of the tornado was estimated based on spotter reports and radar.

Hail, Roger Mills

When
May 7, 7:18 PM CST
Where
Roger Mills County, Reydon
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.650, -99.920

Thunderstorm Wind, Woods

When
May 7, 7:25 PM CST
Where
Woods County, 3.1 mi WNW of Hopeton
Measured
70 kt (81 mph) measured gust
Reported by
Mesonet
Coordinates
36.710, -98.720

Hail, Beckham

When
May 7, 7:29 PM CST
Where
Beckham County, 2.82 mi W of Erick
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.210, -99.920

Tornado, Custer

When
May 7, 7:32 PM CST to 7:36 PM CST
Where
Custer County, 9.2 mi N of Butler to 10.16 mi ENE of Moorewood
Rating
EFU
Path length
2 mi
Path width
50 yd
Reported by
Storm Chaser
Coordinates
35.773, -99.181

Two storm chasers observed a tornado in a rural area of northern Custer County north of Butler. No damage was reported and the tornado path is estimated.

Hail, Ellis

When
May 7, 7:33 PM CST
Where
Ellis County, 4.46 mi E of Harmon
Measured
1 in hail
Reported by
Social Media
Coordinates
36.150, -99.480

Twitter photo.

Thunderstorm Wind, Beckham

When
May 7, 7:38 PM CST
Where
Beckham County, Texola
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Storm Chaser
Coordinates
35.220, -99.990

Semi overturned at mile marker 3 on I-40.

Flash Flood, Woods

When
May 7, 8:10 PM CST to 11:10 PM CST
Where
Woods County, Alva to 1.43 mi NE of Alva
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.800, -98.670

Three roads closed out of Alva due to debris and water over the roadways.

Flash Flood, Alfalfa

When
May 7, 8:30 PM CST to 11:30 PM CST
Where
Alfalfa County, Cherokee to 0.75 mi E of Cherokee
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
36.750, -98.350

Rural roadways washed out near cherokee. Time estimated from radar.

Tornado, Beckham

When
May 7, 9:10 PM CST
Where
Beckham County, 4 mi NW of Carter
Rating
EFU
Path length
0.5 mi
Path width
30 yd
Reported by
Broadcast Media
Coordinates
35.261, -99.550

An Oklahoma City television storm chaser reported a tornado estimated to be about 4 miles northwest of Carter. No damage was reported in the area.

Flash Flood, Woods

When
May 7, 9:31 PM CST to May 8, 12:31 AM CST
Where
Woods County, 0.69 mi S of Hopeton to 0.5 mi SSE of Hopeton
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
36.680, -98.670

Flood waters threatening a structure.

Flash Flood, Beckham

When
May 7, 9:40 PM CST to May 8, 12:40 AM CST
Where
Beckham County, 1.13 mi W of Delhi to 1.29 mi W of Delhi
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.180, -99.700

Flood water over road.

Thunderstorm Wind, Garfield

When
May 7, 10:00 PM CST
Where
Garfield County, Breckinridge
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.440, -97.730

Wind damage to a carport and mobile home. Time estimated.

Flash Flood, Alfalfa

When
May 7, 10:05 PM CST to May 8, 1:05 AM CST
Where
Alfalfa County, Burlington to 0.13 mi W of Burlington
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
36.900, -98.420

Extensive flooding in Burlington.

Thunderstorm Wind, Greer

When
May 7, 10:15 PM CST
Where
Greer County, 2.15 mi NNW of Hester
Measured
67 kt (77 mph) measured gust
Reported by
Mesonet
Coordinates
34.830, -99.440

Tornado, Kiowa

When
May 7, 10:23 PM CST to 10:33 PM CST
Where
Kiowa County, 2.67 mi NNE of Hobart to 6.23 mi NNE of Hobart
Rating
EF2
Path length
3.7 mi
Path width
300 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
35.065, -99.080

A large tornado developed north-northeast of Hobart and moved north-northeast to just southwest of the intersection of US-183 and the Kiowa-Washita County line. One mobile home received roof damage, a number of barns and outbuildings were damaged or destroyed, and trees and power poles were damaged, including at least four wooden large transmission line poles that were snapped. As this tornado was dissipating, a second tornado was developing about one mile to the NW in Washita County.

Tornado, Washita

When
May 7, 10:32 PM CST to 10:55 PM CST
Where
Washita County, 2.35 mi SSW of Rocky to 3.6 mi SSW of Cordell
Rating
EF2
Path length
8.8 mi
Path width
400 yd
Property damage
$120,000
Reported by
NWS Storm Survey
Coordinates
35.129, -99.077

This tornado developed as another tornado just a mile to the southeast was dissipating in northern Kiowa County. This second tornado moved north-northeast directly into the town of Rocky. Fortunately the tornado was relatively weak in Rocky and the damage in town was generally EF0 tree damage. The tornado turned more northeast after moving through Rocky and intensified to EF2 intensity. Northeast of town, a transmitter shelter building was damaged, a few mobile homes were significantly damaged, outbuildings damaged or destroyed, and a number of trees and power poles were damaged. Some debris from mobile homes and/or outbuildings were blown about 3/4 of a mile to the northeast. For the last two miles of the path, the tornado turned north and dissipated south of US-183 to the south-southwest of Cordell.

Hail, Washita

When
May 7, 10:44 PM CST
Where
Washita County, 1.13 mi W of Rocky
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.160, -99.080

Time is estimated based on radar.

Tornado, Washita

When
May 7, 10:46 PM CST to 10:48 PM CST
Where
Washita County, 5 mi SSW of Cordell
Rating
EFU
Path length
0.5 mi
Path width
40 yd
Reported by
NWS Employee
Coordinates
35.223, -99.024

While the Rocky tornado was moving north-northeast between Rocky and Cordell, spotters observed a second simultaneous tornado that was estimated to be about 5 miles south-southwest of Cordell. Darkness prevented observers from distinguishing rather this was a satellite tornado around the Rocky tornado or a tornado along a parallel path. No damage was observed.

Thunderstorm Wind, Jackson

When
May 7, 10:55 PM CST
Where
Jackson County, 2.76 mi S of Altus
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
34.600, -99.330

Thunderstorm Wind, Kay

When
May 7, 10:55 PM CST to 11:02 PM CST
Where
Kay County, 0.64 mi SSW of Newkirk to 1.88 mi NE of Newkirk
Measured
90 kt (104 mph) estimated gust
Property damage
$80,000
Reported by
NWS Storm Survey
Coordinates
36.872, -97.066

A storm associated with a Quasi-Linear Convective System (QLCS) produced widespread wind damage and an embedded tornado path. The area of wind developed just southwest of Newkirk and produced a swath of mostly light damage to trees through central, southern and eastern sections of Newkirk including downtown. A few homes and buildings were damaged. The most significant wind damage was on the northeast side where a mobile home was destroyed. The swath of wind damage was generally 300-500 yards wide through much of Newkirk, but ended in a large divergent downburst just northeast of town that became about 1500 yards wide.

Tornado, Kay

When
May 7, 10:57 PM CST to 11:01 PM CST
Where
Kay County, 0.59 mi SW of Newkirk to 1.26 mi NNE of Newkirk
Rating
EF1
Path length
2.1 mi
Path width
60 yd
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
36.873, -97.066

A storm associated with a Quasi-Linear Convective System (QLCS) produced a wide swath of wind damage and an embedded tornado in and near Newkirk. The tornado developed on the southwest side of town, moved northeast to just southeast of downtown, then turned north along Pine Avenue dissipating just northeast of town. A few houses had some minor damage and a number of sheds and outbuildings were damaged. Tree and power line damage was also observed along the path.

Flash Flood, Custer

When
May 7, 11:05 PM CST to May 8, 2:05 AM CST
Where
Custer County, 0.97 mi S of Clinton to 0.53 mi SE of Clinton
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
35.496, -98.972

Water flowing over I-40.

Tornado, Kiowa

When
May 7, 11:27 PM CST
Where
Kiowa County, 7.34 mi SW of Cold Springs
Rating
EFU
Path length
0.5 mi
Path width
30 yd
Reported by
Storm Chaser
Coordinates
34.728, -99.095

A storm chaser observed a brief needle tornado looking north from near Headrick. No damage is known to have occurred and the location of the tornado is estimated based on radar.

Thunderstorm Wind, Washita

When
May 7, 11:35 PM CST
Where
Washita County, 3.96 mi WNW of Bessie
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
35.410, -99.050

Thunderstorm Wind, Logan

When
May 7, 11:45 PM CST
Where
Logan County, Coyle
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.950, -97.240

Reports of limbs downed.

Hail, Kiowa

When
May 8, 12:04 AM CST
Where
Kiowa County, 0.89 mi SW of Cooperton
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
34.860, -98.880

Hail, Caddo

When
May 8, 12:51 AM CST
Where
Caddo County, 0.57 mi E of Carnegie
Measured
2 in hail
Reported by
Broadcast Media
Coordinates
35.100, -98.590

Flash Flood, Beckham

When
May 8, 1:00 AM CST to 4:00 AM CST
Where
Beckham County, 5.78 mi WSW of Sayre to 6.46 mi SW of Sayre
Cause
Heavy Rain
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
35.260, -99.730

Multiple semi trucks and cars stranded in high flood waters over interstate 40. Time of first flooding estimated based on radar.

Flash Flood, Beckham

When
May 8, 1:06 AM CST to 4:06 AM CST
Where
Beckham County, 6.83 mi SSW of Carter to 5.9 mi SSW of Carter
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
35.130, -99.550

Water covering Highway 283 with semi trucks stranded.

Hail, Caddo

When
May 8, 1:10 AM CST
Where
Caddo County, 4.57 mi W of Ft Cobb Res Dam
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.170, -98.530

Flash Flood, Caddo

When
May 8, 1:21 AM CST to 4:21 AM CST
Where
Caddo County, Carnegie to 0.41 mi WSW of Carnegie
Cause
Heavy Rain
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
35.100, -98.600

Water over roadways in Carnegie. Water reported in one house, and Highway 9 is closed due to water on road.

Flash Flood, Canadian

When
May 8, 2:00 AM CST to 5:00 AM CST
Where
Canadian County, El Reno to 0.17 mi SE of El Reno
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
35.530, -97.960

Railroad track foundation was washed away. Time estimated.

Flash Flood, Greer

When
May 8, 5:45 AM CST to 8:45 AM CST
Where
Greer County, 0.25 mi NNW of Willow to 0.28 mi WNW of Willow
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
35.054, -99.511

School bus washed off roadway. Driver and two children were rescued.

Flood, Beckham

When
May 8, 6:00 AM CST to 9:00 AM CST
Where
Beckham County, 5.05 mi ENE of Erick to 3.81 mi ENE of Erick
Cause
Heavy Rain
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
35.228, -99.783

Cars and semis stranded were in flood waters on I-40 at the Hext exit. Report via twitter.

Flood, Blaine

When
May 8, 6:15 AM CST to 9:15 AM CST
Where
Blaine County, 0.48 mi ENE of Watonga to 0.8 mi ENE of Watonga
Cause
Heavy Rain
Reported by
Public
Coordinates
35.852, -98.402

Standing water in low lying areas. Picture of Laing Ave. Shared via twitter.

Flood, Beckham

When
May 8, 7:46 AM CST to 10:46 AM CST
Where
Beckham County, 1.03 mi NNE of Sayre to 1.08 mi NNE of Sayre
Cause
Heavy Rain
Reported by
Public
Coordinates
35.314, -99.634

High school football field was covered with standing water.

Flood, Lincoln

When
May 8, 8:00 AM CST to 11:00 AM CST
Where
Lincoln County, 2.07 mi W of Wellston to 0.83 mi SSW of Wellston
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
35.688, -97.097

Water flowing over SH-102 roadway in Lincoln county. Picture was shared by ODOT via twitter.

Flood, Washita

When
May 8, 9:07 AM CST to 12:07 PM CST
Where
Washita County, 1.13 mi W of Rocky to 1.47 mi WNW of Rocky
Cause
Heavy Rain
Reported by
Other Federal Agency
Coordinates
35.160, -99.080

Farmland was flooded.

Flood, Washita

When
May 8, 9:07 AM CST to 12:07 PM CST
Where
Washita County, 1.14 mi ENE of Sentinel to 1.16 mi WNW of Rocky
Cause
Heavy Rain
Reported by
Other Federal Agency
Coordinates
35.163, -99.150

SH 55 between Sentinel and Rocky was closed due to water on roadway.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2019Every state in 2019This day in weather historyThe tornado archive for Oklahoma, 2019Warnings in Oklahoma, May 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 823603, 830748, 823604, 823606, 823607, 830755, 823609, 823610, 823611, 823612, 830756, 823614, 823615, 823619, 823620, 823621, 830454, 830455, 823622, 830727, 823623, 830737, 830732, 823630, 830740, 823631, 823633, 823634, 823635, 823642, 823645, 823646, 823648, 823649, 823650, 824219, 824226, 824227, 824228, 824229, and more.